# SDR ASAA2020030932355

- Difficulty date: March 4, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,366 hours, 7,208 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB044599
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,443 hours, 7,228 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND FUEL LEAKING FROM #2 ENG BOTTOM DRAIN MAST AREA. GROUNDED - YES. RAN #2 ENG AND ACCOMPLISHED B737-900 AMM 71-71-00-200-801-F00, ENG VENTS AND DRAINS INSPECTION FOUND FUEL DRIP FROM MAIN OIL/FUEL HEAT EXCHANGER AND DRAIN TUBE, WITHIN LIMITS PER LEAK LIMIT TABLE (FIG 605). TO BE REPAIRED WITHIN 25 FLT CYCLES. CN 04033468. REMOVED AND REPLACED #2 ENGINE MAIN OIL/FUEL EXCHANGER REF AMM 79-21-02. OPS CHECK AND LEAK CHECK GOOD.
